# SDR 96ZZZX4132

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195ME
- Make and model: Cessna 525
- Aircraft serial: 5250100
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: MC192322
- Condition: Cracked
- Location: Hyd Low Flow
- Part time: 559 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID, LOW PRESSURE, AND LOW FLOW INDICATED.  CAUSE OF FLUID LOSS FROM CRACKED HYDRAULIC LOW FLOW SWITCH.  CAUSE OF CRACK UNKNOWN, NO MAINTENANCE PERFORMED IN THIS AREA.  LOCATION OF SWITCH (COULD HAVE BEEN USED AS HAND HOLD ENTERING FAIL CONE AREA).  SUBMITTER RECOMMENDS IMPROVED SECURITY AND POSSIBLE COVER GUARD INSTALLATION.  REPLACED DEFECTIVE PART.  OPS AND LEAK CHECK OK.
